# SDR UIEA2024112201100

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146T1033203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT AT STA 1502 BTW STGR 31R-32R SPLICE WITH CORROSION.( A NEW SPLICE WEB WAS MANUFACTURED AND INSTALLED IAW SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED. )
